# SDR ASAA2021111336581

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,571 hours, 11,758 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED AUTOLAND WAS UNSUCCESSFUL WITH APP ARMED AND AUTOPILOT A ENGAGED, AUTOPILOT B WOULD NOT ENGAGE. GROUNDED - YES. FOUND C/B FCC B ENGAGE INTERLOCK C/B OUT ON P6-2. RESET REF B737-800 AMM 20-60-01 AND WD 22-11-12 PG 3. C/B REMAINED SET. FCC B OPS NML REF AMM 22-11-00. LAND VERIFY TEST PASS REF AMM 22-11-00. ETOPS GND VERIFICATION TEST SUCCESSFUL.
